MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA
Model Number 1518-20-029
Medical Device Problem Codes Malposition of Device (2616); Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373); No Code Available (3191)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device: patella clunk, patella tilt.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a left knee revision due to pain, patella maltracking, crepitus, and tibial tray loosening at the cement to implant interface.The patella was noted to track with significant lateral tilt and there was contact of the lateral patella bone with the femoral component.Doi: (b)(6) 2017; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H6 patient code: no code available (3191) used to capture the joint crepitation, medical device removal and surgical intervention.

Brand Name
ATTUNE MEDIAL DOME PAT 29MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9395953
Report Number1818910-2019-119009
Device Sequence Number2790064
Product Code JWH
UDI-Device Identifier10603295056669
UDI-Public10603295056669
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K103756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number1518-20-029
Device Catalogue Number151820029
Device Lot Number5763831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/05/2019
10/15/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date12/02/2019
10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR